# SDR FDEA202011122830

- Difficulty date: November 12, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 52,475 hours, 27,621 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: A53275149200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT STRUCTURE CROSSBEAM CORRODED AT FR 60 BETWEEN Y805 AND -Y805.  REPAIRED THE AFT CARGO COMPARTMENT FLOOR SUPPORT CROSSBEAM AT FR 60 BETWEEN Y805 AND -Y805, PER A300-600 SRM 53-10-15-201 PARAGRAPH 9.  THIS IS CATEGORY A REPAIR.  MAJOR REPAIR IAW FEDEX GMM6-2-100.
